Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66566 Publikationen

1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948675
Kreuzaler F, Ragg H, Fautz E, Kuhn DN, Hahlbrock K (1983)
UV-induction of chalcone synthase mRNA in cell suspension cultures of Petroselinum hortense.
Proc. Natl. Acad. Sci. USA 80: 2591-2593.
PUB
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2721813
Weber L, Wewers D (1982)
η5-Thiacyclohexadienyl-1-oxid als Ligand in neutralen Halogenmolydän- und Halogenwolframkomplexen.
Zeitschrift für Naturforschung. B 37: 68-72.
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660298 OA
Elsner L, Sun J-G (1982)
Perturbation theorems for the generalized eigenvalue problem.
Linear algebra and its applications 48(DEC): 341-357.
PUB | PDF | DOI | WoS
 
1982 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2935612
Bayer M, Fischer R, Graumann G, Weinbrenner P (Eds) (1982)
Lehrerausbildung zwischen Wissenschafts- und Berufsfeldbezug: Beiträge und Ergebnisse von drei Bielefelder Symposien im Vorfeld der Integration von PH und Uni (1979-1981). Hochschuldidaktische Materialien; 83.
Hamburg: Arbeitsgemeinschaft für Hochschuldidaktik (AHD).
PUB
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
Bak A, Rehmann U (1982)
The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras.
Journal of Algebra 78(2): 475-547.
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661143
Bak A, Kolster M (1982)
The Computation of Odd Dimensional Projective Surgery Groups of Finite-Groups.
Topology 21(1): 35-63.
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660201
Bak A (1982)
Subgroups of the General Linear Group Normalized by Relative Elementary Groups.
Lecture notes in mathematics. A collection of informal reports and seminars 967: 1-22.
PUB | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660732
Abels H (1982)
Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups.
Journal of the London Mathematical Society. 2. Series 25(3): 525-538.
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784271 OA
Beyn W-J, Lorenz J (1982)
Spurious solutions for discrete superlinear boundary value problems.
Computing 28(1): 43-51.
PUB | PDF | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
Beyn W-J (1982)
Discrete Green's functions and strong stability properties of the finite difference method.
Applicable analysis 14(2): 73-98.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung